# SDR DALA2021072004089

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1340-1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON FLOOR STRINGER BTW STA 1340 TO 1360 AND RBL 2.90 AT AFT CARGO COMPARTMENT (CCT) IN REFERENCE NRC 00492. CORRECTIVE ACTION: SUMMARY OF N.R.C. 01130. FLOOR STRINGER BTW STA 1340 TO 1360 AND RBL 2.90 AT AFT CARGO COMPARTMENT WAS REPAIRED. PER. B757-200 SRM. (1876972)
